Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 203, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2016, 6:48 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 6:48 PM CDT (23:48 UTC)
- Expired
- Jun 4, 2016, 7:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 86 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
356
WUUS54 KEWX 042348
SVREWX
TXC127-323-507-050045-
/O.NEW.KEWX.SV.W.0203.160604T2348Z-160605T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT SAT JUN 4 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMETA...OR 7
MILES WEST OF CRYSTAL CITY...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
WINTER HAVEN...COMETA...CARRIZO HILL...LAS COLONIAS AND BRUNDAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2878 10002 2872 9964 2822 9979 2830 10025
TIME...MOT...LOC 2348Z 018DEG 25KT 2869 9995
HAIL...1.00IN
WIND...60MPH
$$
MO1 follow-up statement
299
WWUS54 KEWX 050026
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT SAT JUN 4 2016
TXC507-050035-
/O.CAN.KEWX.SV.W.0203.000000T0000Z-160605T0045Z/
ZAVALA TX-
726 PM CDT SAT JUN 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ZAVALA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
ZAVALA COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED FOR THIS
AREA.
LAT...LON 2830 10025 2865 9993 2864 9970 2822 9979
TIME...MOT...LOC 0025Z 027DEG 21KT 2844 9984
$$
TXC127-323-050045-
/O.CON.KEWX.SV.W.0203.000000T0000Z-160605T0045Z/
DIMMIT TX-MAVERICK TX-
726 PM CDT SAT JUN 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN DIMMIT AND SOUTHEASTERN MAVERICK COUNTIES...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARRIZO HILL...
OR NEAR CARRIZO SPRINGS...MOVING SOUTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS...ASHERTON...WINTER HAVEN...CARRIZO HILL...CHULA
VISTA-RIVER SPUR AND BRUNDAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2830 10025 2865 9993 2864 9970 2822 9979
TIME...MOT...LOC 0025Z 027DEG 21KT 2844 9984
HAIL...0.88IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:54 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 4, 2:54 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 254 PM CDT SAT JUN 4 2016 .SHORT TERM (Tonight through Sunday Night)... The upper level low pressure system responsible for rounds of heavy rain the past several days continues to push southeastward and away from South-Central Texas. However, it is expected to linger across the Corpus Christi area for the rest of this afternoon/early evening and produce scattered to numerous showers and isolated thunderstorms. Some of these showers/storms could quickly produce 1 to 2 inches of rainfall and up to 3 inches near the coastal plains. Storms are not anticipated to be severe but heavy rain producers at times. Showers and storms are expected to taper off this evening with the loss of daytime heating as well as the upper low pushes slightly to the southeast and into the northwest Gulf waters. We will not be out of rain scope for the next few days...especially across the southern coastal plains counties. For the rest of the area, isolated showers or storms can not be ruled out completely, however, heavy episodes of rain are not in the forecast through the extended period. A Flash Flood Watch remains in effect through 7 PM this evening and expected to end at that time with no further extension. && .LONG TERM (Monday through Saturday)... The upper low is forecast to push to the south and southwest along the Texas coast for the next several days. This scenario will promote scattered showers and isolated thunderstorms across the southern Texas coast from the coastal plains to the Deep South. A warming trends is on the way next week with temperatures reaching the lower 90s by Wednesday. No significant weather event is expected through Saturday of next week. This will allow saturated grounds to dry and rivers to go back to normal levels. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 67 86 65 87 66 / 30 10 0 0 0 Austin Bergstrom Intl Airport 67 85 64 87 65 / 30 10 0 0 0 New Braunfels Muni Airport 67 86 65 87 66 / 30 10 - 0 0 Burnet Muni Airport 65 84 62 85 63 / 20 - 0 0 0 Del Rio Intl Airport 67 90 63 90 66 / 20 0 0 0 0 Georgetown Muni Airport 66 84 63 86 64 / 30 - 0 0 0 Hondo Muni Airport 67 87 62 87 65 / 20 - - 0 0 San Marcos Muni Airport 67 84 64 86 66 / 30 10 - 0 0 La Grange - Fayette Regional 69 86 67 86 68 / 40 20 10 20 10 San Antonio Intl Airport 67 85 65 87 67 / 30 10 - 0 0 Stinson Muni Airport 69 86 67 87 68 / 30 10 10 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Fayette...Frio...Gillespie... Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...Lavaca... Lee...Llano...Medina...Travis...Williamson...Wilson. && Mesoscale/Aviation...Hampshire Synoptic/Grids...17
Hazardous weather outlook, Jun 4, 3:39 AM CDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 AM CDT SAT JUN 4 2016 TXZ171>173-183>194-202>209-217>225-228-050900- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 339 AM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY THIS EVENING FOR EASTERN PARTS OF SOUTH CENTRAL TEXAS...OR ALONG AND EAST OF A MOUNTAIN HOME TO HONDO TO DILLEY LINE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MOSTLY THIS AFTERNOON INTO EVENING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH POCKETS OF 3 INCHES POSSIBLE. THESE AMOUNTS IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTHEAST OF I-35 AND HIGHWAY 57 ON SUNDAY. LOCALLY HEAVY RAINS ARE POSSIBLE NEAR THE COASTAL PLAINS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 4, 4:32 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 PM CDT SAT JUN 4 2016
TXZ173-191>193-208-209-223-042215-
WILLIAMSON TX-FAYETTE TX-BASTROP TX-GONZALES TX-CALDWELL TX-
TRAVIS TX-HAYS TX-
432 PM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...BASTROP...
CALDWELL...EASTERN TRAVIS...SOUTH CENTRAL WILLIAMSON...EASTERN
GONZALES AND EAST CENTRAL HAYS COUNTIES UNTIL 515 PM CDT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WINDEMERE TO NEAR WAELDER. MOVEMENT WAS SOUTH
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...PFLUGERVILLE...LOCKHART...GONZALES...BASTROP...
LULING...SMITHVILLE...FLATONIA...WINDEMERE...TANGLEWOOD FOREST...AUSTIN
BERGSTROM INT AP...HUTTO...BUDA...MANOR...WEST LAKE HILLS...ROLLINGWOOD...
WAELDER...UHLAND AND MUSTANG RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING DUE TO SATURATED SOILS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3065 9762 2980 9702 2963 9713 2962 9715
2958 9721 2952 9720 2930 9735 2924 9744
2963 9765 2965 9763 2967 9767 3011 9790
TIME...MOT...LOC 2131Z 009DEG 36KT 3045 9766 2966 9724
MOSpecial weather statement, Jun 4, 5:23 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 523 PM CDT SAT JUN 4 2016 TXZ191-192-206>208-042300- GUADALUPE TX-COMAL TX-CALDWELL TX-TRAVIS TX-HAYS TX- 523 PM CDT SAT JUN 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CALDWELL...NORTHEASTERN COMAL...SOUTHWESTERN TRAVIS...EASTERN GUADALUPE AND HAYS COUNTIES UNTIL 600 PM CDT... AT 522 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEAR CREEK TO LOCKHART. MOVEMENT WAS SOUTHWEST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SAN MARCOS...LOCKHART...LULING...WIMBERLEY...DRIPPING SPRINGS...KYLE... BUDA...CANYON LAKE...WOODCREEK...MARTINDALE...UHLAND...NIEDERWALD...BEAR CREEK...STAPLES...GERONIMO...DRIFTWOOD...KINGSBURY...ZORN...FENTRESS AND SHADY HOLLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING DUE TO VERY SATURATED SOILS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3033 9803 2980 9751 2943 9780 3001 9822 TIME...MOT...LOC 2222Z 027DEG 27KT 3021 9794 2988 9769 MO
Special weather statement, Jun 4, 6:06 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SAT JUN 4 2016
TXZ191-207-221>224-042345-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-GONZALES TX-HAYS TX-
606 PM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KARNES...SOUTHWESTERN
DEWITT...SOUTHWESTERN GONZALES...GUADALUPE...NORTHEASTERN WILSON AND
SOUTH CENTRAL HAYS COUNTIES UNTIL 645 PM CDT...
AT 606 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GERONIMO TO NEAR SMILEY. MOVEMENT WAS
SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...STOCKDALE...KOSCIUSKO...NIXON...LA
VERNIA...RUNGE...SMILEY...NEW BERLIN...NORDHEIM...ZUEHL...GILLETT...
GERONIMO...MCQUEENEY...KINGSBURY...PANDORA...ZORN...SUTHERLAND SPRINGS AND
WRIGHTSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING DUE TO SATURATED SOILS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2936 9820 2946 9812 2948 9812 2948 9817
2969 9808 2975 9800 2984 9803 2990 9800
2931 9749 2874 9768
TIME...MOT...LOC 2306Z 008DEG 28KT 2968 9791 2929 9758
MOSpecial weather statement, Jun 4, 6:23 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT SAT JUN 4 2016
TXZ186>190-204>207-050015-
BANDERA TX-GUADALUPE TX-COMAL TX-GILLESPIE TX-BEXAR TX-BLANCO TX-
KENDALL TX-MEDINA TX-KERR TX-
623 PM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR BEXAR...COMAL...SOUTHEASTERN
GILLESPIE...SOUTHWESTERN BLANCO...SOUTHEASTERN KERR...KENDALL...WEST
CENTRAL GUADALUPE...NORTHEASTERN BANDERA AND EASTERN MEDINA COUNTIES
UNTIL 715 PM CDT...
AT 623 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF SISTERDALE TO NORTHCLIFF.
MOVEMENT WAS SOUTHWEST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...UNIVERSAL CITY...BOERNE...COMFORT...BLANCO...
SCHERTZ...CIBOLO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
HEIGHTS...FAIR OAKS RANCH...SELMA...WINDCREST...CANYON LAKE...TERRELL
HILLS...BULVERDE AND GARDEN RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING OVER SATURATED SOILS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3032 9859 2969 9809 2911 9841 2912 9843
2981 9909
TIME...MOT...LOC 2323Z 026DEG 33KT 3007 9868 2964 9821
MOSpecial weather statement, Jun 4, 6:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT SAT JUN 4 2016
TXZ218-228-050015-
DIMMIT TX-ZAVALA TX-
637 PM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DIMMIT AND
SOUTHWESTERN ZAVALA COUNTIES UNTIL 715 PM CDT...
AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF CRYSTAL CITY...MOVING SOUTH AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...COMETA...WINTER HAVEN AND LAS COLONIAS.
LAT...LON 2839 9985 2844 10012 2855 10012 2886 10001
2882 9981
TIME...MOT...LOC 2337Z 010DEG 20KT 2877 9993
MOSpecial weather statement, Jun 4, 6:47 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT SAT JUN 4 2016
TXZ207-220>222-224-050030-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-ATASCOSA TX-
647 PM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR KARNES...SOUTHWESTERN DEWITT...
SOUTH CENTRAL GUADALUPE...WILSON AND NORTHEASTERN ATASCOSA COUNTIES
UNTIL 730 PM CDT...
AT 646 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ST. HEDWIG TO 7 MILES NORTHWEST OF
NORDHEIM. MOVEMENT WAS SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...KENEDY...KARNES CITY...POTH...STOCKDALE...KOSCIUSKO...LA
VERNIA...RUNGE...FALLS CITY...NEW BERLIN...NORDHEIM...GILLETT...PANDORA...
SUTHERLAND SPRINGS...CESTOHOWA...EL OSO...PANA MARIA...COTTON PATCH...
CANADA VERDE AND NEW DAVY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
2879 9810 2877 9811 2904 9845 2935 9821
2945 9812 2947 9812 2950 9810 2905 9754
2877 9763 2867 9778
TIME...MOT...LOC 2346Z 018DEG 25KT 2939 9817 2901 9769
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:02 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 3 hr |
| Jun 3, 9:48 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Jun 3, 10:38 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Jun 4, 12:49 AM CDT | River Flood Warning | EWX | Fayette | 4 days |
| Jun 4, 12:50 AM CDT | River Flood Warning | EWX | Gonzales | 65 hr |
| Jun 4, 2:31 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 4, 10:00 AM CDT | River Flood Warning | EWX | Karnes | 54 hr |
| Jun 4, 4:32 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Travis | 43 min |
| Jun 4, 5:23 PM CDT | Special Weather Statement | EWX | Caldwell, Hays | 37 min |
| Jun 4, 6:06 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Jun 4, 6:23 PM CDT | Special Weather Statement | EWX | Bexar, Comal, Kendall | 52 min |
| Jun 4, 6:37 PM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Jun 4, 6:47 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.